# SDR SWAA2021061770309

- Difficulty date: May 7, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA JUST ABOVE FLOOR BEAM BS 1016 RBL-6 FLOOR PANEL SUPPORT WEB SHOW EVIDENCE OF SURFACE CORROSION.MKD 126-09 ; / ITEM TO BE RESOLVED ON ITEM # TTG8Q004YQ6R. INSTALLED SUPPORT WEB AT AFT WET AREA BS 1018 RH PER REF B737-700 SRM 51-40-02-0G-0 AND DWG #147A5744.
